MAUDE Adverse Event Report: IN2BONES USA RTS; PROSTHESIS, TOE, CONSTRAINED, POLYMER

IN2BONES USA RTS; PROSTHESIS, TOE, CONSTRAINED, POLYMER
Model Number M40 SE030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Per a retrospective post-market study, it was discovered that the device, m40 se030, rts lesser mtp implant, size 3, was initially implanted on (b)(6) 2025.It was reported that due to an infection from the implant a secondary procedure was required to remove the device.The complication was solved by removal of the implant and cleaning of the articulation and implanting a new m40 se030, rts lesser mtp implant, size 3.

Brand Name
RTS
Common Device Name
PROSTHESIS, TOE, CONSTRAINED, POLYMER
Manufacturer (Section D)
IN2BONES USA
6000 poplar avenue
suite 115
memphis TN 38119
Manufacturer (Section G)
IN2BONES USA
6000 poplar avenue
suite 115
memphis TN 38119
Manufacturer Contact
darby eime
6000 poplar avenue
suite 115
memphis, TN 38119
9012607931
MDR Report Key22017971
Report Number3011580264-2025-00006
Device Sequence Number12925638
Product Code KWH
UDI-Device Identifier00817906024302
UDI-Public(01)00817906024302
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173491
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberM40 SE030
Device Catalogue NumberM40 SE030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale